# SDR 97UAL900299

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1812U
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Engine: Ge CF66D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Air Bottle
- Condition: Reqd Service
- Location: Door 2l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HAD AN INADVERTENT OPENING WITH THE AIR BOTTLE.  SLIDE DID NOT DEPLOY.  THE SLIDE DID NOT DEPLOY BECAUSE THE DOOR WAS NOT ARMED.  THE DOOR WAS OPENED IN OVERRIDE WHICH ACTIVATED THE EMERGENCY RESERVOIR.  THE EMERGENCY RESERVOIR WAS RECHARGED.
